# SDR USAA2013053100013

- Difficulty date: May 30, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 39,241 hours, 16,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY-6 CHECK -LEVEL 2, EXFOLIATION CORROSION ON SHEAR PLATE BETWEEN FR69 TO FR70, S23L. REPLACED SHEAR PLATE BETWEEN FR69 TO FR70, S23L IAW SRM  53-73-11, 51-42-11 & TYPICAL REPAIR TR320-2528-10-0011.
